Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 3, Pages 435-443
http://dx.doi.org/10.1155/S0161171281000306

Growth of HP functions in tubes

Department of Mathematics, Wake Forest University, Winston-Salem 27109, North Carolina, USA

Received 9 October 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard D. Carmichael and Stephen P. Richters, “Growth of functions in tubes,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 3, pp. 435-443, 1981. https://doi.org/10.1155/S0161171281000306.